MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX¿ BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534320
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Two 10f x 5cm advantix stents did not deploy as expected (the secured thread to the device did not break when wire pulled to depoly), a third stent deployed successfully.

Brand Name
ADVANIX¿ BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key22850294
Report Number22850294
Device Sequence Number8373663
Product Code FGE
UDI-Device Identifier08714729787419
UDI-Public(01)08714729787419
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2025
Report Date (Section F) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534320
Device Catalogue NumberM00534320
Device Lot Number365
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight75 KG
Date Report Sent to FDA08/14/2025